# SDR SWAA2025022586024

- Difficulty date: January 14, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 65,662 hours, 39,018 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #5 SLAT FOUND CRACK AT LEADING EDGE NOSE SKIN LOWER SURFACE FASTENER; MARKED <[01].  REPAIRED RH WING #5 SLAT AT LEADING EDGE NOSE SKIN LOWER SURFACE IAW SRM 51-40-02-0G-0 AND SRM 57-42-01-2R-8; REPAIR 8; FIG. 202.; [02] VERIFIED CORRECTIVE ACTION.
